Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On weakly continuous mappings


Author: Takashi Noiri
Journal: Proc. Amer. Math. Soc. 46 (1974), 120-124
MSC: Primary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1974-0348698-5
MathSciNet review: 0348698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: P. E. Long and D. A. Carnahan studied several properties of almost continuous mappings in the sense of Singal (denoted by a.c.S.) in Proc. Amer. Math. Soc. 38 (1973), 413-418. In this note, it is shown that ``a.c.S.'' in some theorems of the above paper can be replaced by ``weakly continuous".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10

Retrieve articles in all journals with MSC: 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0348698-5
Keywords: Almost continuous mappings, weakly continuous mappings
Article copyright: © Copyright 1974 American Mathematical Society